# SDR IPXA2021032767354

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC754639
- Condition: Bent
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAIL CONE FWD UPPER INTERCOSTAL (BEAM) AND WEB ARE BENT AT TAIL CONE SAFETY LATCH.REMOVED AND REPLACED BENT FWD TAIL CONE FWD UPPER INTERCOSTAL (BEAM) AND WEB AT TAIL CONE SAFETY LATCH IAW SRM 51-33-01 & 51-35-01. (MINOR)
